Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Representations of inverse functions

Author: Saburou Saitoh
Journal: Proc. Amer. Math. Soc. 125 (1997), 3633-3639
MSC (1991): Primary 30C40
MathSciNet review: 1423330
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\phi : \hat E \rightarrow E$ be an arbitrary map from an abstract set $\hat E$ into an abstract set $E$. We shall use the theory of reproducing kernels to provide a general method for representing the inverse map $\phi ^{-1}$ in terms of $\phi $. We give several concrete examples of this method.

References [Enhancements On Off] (What's this?)

  • 1. N. Aronszajn, Theory of reproducing kernels, Trans. Amer. Math. Soc. 68 (1950), 337-404. MR 14:479c
  • 2. -, Green's functions and reproducing kernels, Proceedings of the Symposium on Spectral Theory and Differential Problems, Oklahoma A. and M. College, Oklahoma, (1951), pp. 355-411. MR 15:878a
  • 3. S. Bergman, The kernel function and conformal mapping, Amer. Math. Soc. Providence, R.I., (1970). MR 58:22502
  • 4. S. Saitoh, Hilbert spaces induced by Hilbert space valued functions, Proc. Amer. Math. Soc. 89 (1983), 74-78. MR 84h:44001
  • 5. -, Theory of reproducing kernels and its applications, Pitman Res. Notes in Math. Series 189, Longman Scientific & Technical, England, (1988). MR 90f:46045
  • 6. -, Decreasing principles in transforms of reproducing kernel Hilbert spaces, Mathematica Montisnigri 1 (1993), 99-109. MR 94i:46042

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30C40

Retrieve articles in all journals with MSC (1991): 30C40

Additional Information

Saburou Saitoh

Keywords: Inverse function, reproducing kernel, the Riemann mapping function, Bergman kernel, Szeg\"{o} kernel, multi-valued function, harmonic mapping, increasing function
Received by editor(s): May 15, 1995
Received by editor(s) in revised form: July 15, 1996
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society